# SDR SWIA201334237

- Difficulty date: August 4, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 42,831 hours, 61,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD WALL SEAT TRACK NEAR THE MAIN CABIN DOOR HAS CORROSION.   C-CHECK REPLACED WITH NEW LT FORWARD WALL SEAT TRACK SPLICE NEAR MAIN CABIN DOOR IAW EST.
